# SDR IPXA09557345

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Condition: Inoperative
- Location: T/E Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREEMENT.  WHEN SELECTING FLAPS 20 WHILE CONFIGURING, TRAILING EDGE FLAPS STOPPED PRIOR TO 20 AND THE CREW RECEIVED A TE FLAP DISAGREE EICAS MESSAGE. EMERGENCY DECLARED.  REPLACED FLAP PCU PER MM 27-51-26-4. SEE LP 281032/3 AND LP 281034/1. REPLACED DEPRESSURIZATION MODULE PER MM 27-51-29-2. SEE LP 281032/3. OPS CHECKED PERFORMED. SEE LP 281032/1 & LP 281034/1.
